Table of Contents
ISRN High Energy Physics
Volume 2013, Article ID 517858, 6 pages
http://dx.doi.org/10.1155/2013/517858
Research Article

Semiclassical Strings in -Dimensional Backgrounds

Instituto de Matemática, Estatística e Computação Científica, Universidade Estadual de Campinas, Rua Sérgio Buarque de Holanda 651, 13083-859 Campinas, SP, Brazil

Received 8 July 2013; Accepted 2 September 2013

Academic Editors: M. Alishahiha, L. Marek-Crnjac, M. Masip, and Z. H. Xiong

Copyright © 2013 Sergio Giardino. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. Minahan, “Circular semiclassical string solutions on AdS5×S5,” Nuclear Physics. B, vol. 648, no. 1-2, pp. 203–214, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Engquist, J. A. Minahan, and K. Zarembo, “Yang-Mills duals for semiclassical strings on AdS5×S5,” Journal of High Energy Physics, vol. 2003, no. 11, article 063, 2003. View at Publisher · View at Google Scholar
  3. S. Giardino and V. O. Rivelles, “Pulsating strings in Lunin-Maldacena backgrounds,” Journal of High Energy Physics, vol. 2011, no. 7, article 057, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. D. Arnaudov, H. Dimov, and R. C. Rashkov, “On the pulsating strings in AdS5×T1,1,” Journal of Physics A, vol. 44, no. 49, Article ID 495401, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. D. Arnaudov, H. Dimov, and R. C. Rashkov, “On the pulsating strings in Sasaki-Einstein spaces,” in Application of Mathematics in Technical and Natural Sciences, vol. 1301 of AIP Conf. Proc., pp. 51–58, Amer. Inst. Phys., Melville, NY, USA, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Beccaria, G. V. Dunne, G. Macorini, A. Tirziu, and A. A. Tseytlin, “Exact computation of one-loop correction to the energy of pulsating strings in AdS5×S5,” Journal of Physics A, vol. 44, no. 1, Article ID 015404, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Dimov and R. C. Rashkov, “Generalized pulsating strings,” Journal of High Energy Physics, vol. 2004, no. 5, article 068, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Smedbäck, “Pulsating strings on AdS5×S5,” Journal of High Energy Physics, vol. 2004, no. 7, article 004, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Giardino, “Angular invariant quantum mechanics in arbitrary dimension,” Revista Brasileira de Ensino de Física, vol. 35, no. 3, p. 3307, 2013. View at Google Scholar